Skip to main content
placeholder image

Stability analysis of discrete-time stochastic neural networks with time-varying delays

Journal Article


Abstract


  • This paper investigates the problem of stability analysis for a class of discrete-time stochastic neural networks (DSNNs) with time-varying delays. In the concerned model, stochastic disturbances are described by a Brownian motion, and time-varying delay d (k) satisfies dm ≤ d (k) ≤ dM. Based on the delay partitioning idea and some inequalities, a new stability criterion with less conservatism in terms of linear matrix inequalities (LMIs) is proposed by introducing a novel Lyapunov-Krasovskii functional combined with a free-weighting matrix method. The condition can be checked by utilizing some numerical software and a numerical example is provided to show the usefulness of the proposed condition. © 2009 Elsevier B.V. All rights reserved.

Publication Date


  • 2010

Citation


  • Ou, Y., Liu, H., Si, Y., & Feng, Z. (2010). Stability analysis of discrete-time stochastic neural networks with time-varying delays. Neurocomputing, 73(4-6), 740-748. doi:10.1016/j.neucom.2009.10.017

Scopus Eid


  • 2-s2.0-75749097256

Web Of Science Accession Number


Start Page


  • 740

End Page


  • 748

Volume


  • 73

Issue


  • 4-6

Abstract


  • This paper investigates the problem of stability analysis for a class of discrete-time stochastic neural networks (DSNNs) with time-varying delays. In the concerned model, stochastic disturbances are described by a Brownian motion, and time-varying delay d (k) satisfies dm ≤ d (k) ≤ dM. Based on the delay partitioning idea and some inequalities, a new stability criterion with less conservatism in terms of linear matrix inequalities (LMIs) is proposed by introducing a novel Lyapunov-Krasovskii functional combined with a free-weighting matrix method. The condition can be checked by utilizing some numerical software and a numerical example is provided to show the usefulness of the proposed condition. © 2009 Elsevier B.V. All rights reserved.

Publication Date


  • 2010

Citation


  • Ou, Y., Liu, H., Si, Y., & Feng, Z. (2010). Stability analysis of discrete-time stochastic neural networks with time-varying delays. Neurocomputing, 73(4-6), 740-748. doi:10.1016/j.neucom.2009.10.017

Scopus Eid


  • 2-s2.0-75749097256

Web Of Science Accession Number


Start Page


  • 740

End Page


  • 748

Volume


  • 73

Issue


  • 4-6